您现在的位置:首页

科研成果(部分SCI、EI收录论文)

2015年05月23日 浏览量: 评论(0) 来源: 作者: HZT


1. Tang Gaohua, Su Huadong, Ren Beishang. Zero-divisor semigroups of star graphs and two-star graphs. ARS Combinatoria,119(2015), 3-11(SCI)
2. GaohuaTang, YangjiangWei and Yuanlin Li, Unit groups of group algebras of some small groups. Czechoslovak Math. J., 64(139)(2014), 149-157(SCI)
3. Gaohua Tang , Yiqiang Zhou. Study of Morita Contexts. Communications in Algebra. 42(2014)1668-1681 (SCI)
4. Gaohua Tang , Yiqiang Zhou. When is every linear transformation a sum of two commuting invertible ones? Linear Algebra and its Applications 439(2013)4615-4620,(SCI)
5. Gaohua Tang, Yiqiang Zhou. A class of formal matrix rings. Linear Algebra and its Applications 438 (2013) 4672–4688(SCI)
6. Gaohua Tang , Yiqiang Zhou. Strong cleanness of generalized matrix rings over a local ring. Linear Algebra and its Applications 437 (2012) 2546–2559(SCI)
7. Wei Yangjiang, Tang Gaohua, Su Huadong.  The square mapping graphs of finite commutative rings.  Algebra Colloquium, 19(3) (2012) 569—580(SCI)
8. Tang Gaohua, Su Huadong, Ren Beishang. Commutative zero-divisor semigroups of graphs with at most four vertices. Algebra Colloquium, 16 (2009) , No.2, 341-350. (SCI)
9. Tang Gaohua, Su Huadong, Commutative ring and zero-divisor semigroups of regular polyhedrons. Ring Theory 2007. Proceedings of the Fifth China-Japan-Korea Conference, World Scientific, Singapore, 2009, 200-209. (ISTP)
10. Tang Gaohua, Huang Zhaoyong, Wang Fanggui. Generalized umbrella rings. Journal of Algebra, 315(2007) 555-565. (SCI)
11.Yangjiang Wei,Gaohua Tang,Jizhu Nan, The iteration digraphs of group rings over finite fields,J. Algebra Appl. DOI: 10.1142/S0219498813501624,2014(SCI)
12. Gaohua Tang, Yangjiang Wei, Yuanlin Li, Unit Groups of Group Algebras of some small groups, Czechoslovak Mathematical Journal,64 (139) (2014), 149-157. (SCI)
13. izhu Nan, Yangjiang Wei, Gaohua Tang, The Fundamental Constituents of Iteration Digraphs of Finite Commutative Rings, 64 (139) (2014). (SCI)
14. Yangjiang Wei,Gaohua Tang, Su Huadong, The square mapping graphs of finite commutative rings, Algebra Colloquium, 19:3(2012) 569-580. (SCI)
15. Wei Yangjiang,Nan Jizhu, Tang Gaohua, Structure of cubic mapping graphs for the ring of Gaussian integers modulo n,Czechoslovak Mathematical Journal, 62 (137) (2012), 527–539.  (SCI)
16. Wei Yangjiang,Nan Jizhu, Tang Gaohua, The cubic mapping graph for the ring of Gaussian integers modulo n,  Czechoslovak Mathematical Journal, 61 (136) (2011), 1023–1036.
17. Yangjiang Wei,Gaohua Tang, Su Huadong, The Commuting Graphs of Some Subsets in the Quaternion Algebra Over the Ring of Integers Modulo n, Indian journal of pure and applied mathematics,42(5)(2011), 387-402. (SCI)
18. Yangjiang Wei,Gaohua Tang,   Digraphs from finite fields, Ars Combinatoria 102(2011)297-304.(SCI)
19. Wei Yangjiang,Nan Jizhu, Tang Gaohua, The cubic mapping graph of the residue classes of integers, Ars Combinatoria, 97(2010)101-110. (SCI).
20. Yangjiang Wei,Gaohua Tang, Su Huadong,  The commuting graph of the Quaternion algebra over residue classes of integers, Ars Combinatoria, 95(2010)113-127. (SCI) 
21. Chengfu Qin, Xiaofeng Guo, Kiyoshi.Ando, The removable edge and the contractible subgraph of 5-connected  graphs, Graphs and Combinatorics, 31(2015) :243–254 .
22. Chengfu Qin, Xiaofeng Guo, Weihua Yang, The contractible subgraph of 5-connected  graphs, Czechoslovak Mathematical Journal, 63(138)(2013), 671–677.
23. Litao Guo,Chengfu Qin, Xiaofeng Guo, On the connectivity of n-double graph,Acta Mathematicae Applicatae Sinica,1 (23) (2013) 204-208.
24. Weihua Yang, Zhao Zhang, Chengfu Qin,  Xiaofeng Guo, On super 2-restricted and 3-restricted edge-connected vertex transitive graphs, Discrete Mathematics, 311(2011) 2683–2689.
25. K. Ando,Chengfu Qin, Some properties of minimally contraction critical 5-connected graphs, Discrete Mathematics,  311 (2011)1084–1097.
26. Litao Guo, Chengfu Qin,  Xiaofeng Guo,Super connectivity of Kronecker products of graphs, Information Processing Letters, 110(2010)659-661.
27. Chengfu Qin,Xiaofeng Guo, Contractible edges of k-connected graphs for k=4,5,  Ars combinatorics, 97(2010)321-332.
28. Chengfu Qin, Xudong Yuan, Jianji Su, Some properties of  contraction critical 5-connected graphs, Discrete Mathematics, 308(2008)5742-5756
29. Liying Yang , Huaquan Wei , Ruofei Lu;On c*-Normal Subgroups of p-Power Order in a Finite Group;Communications in Algebra, 42:1, 164-173;Published online: 18 Oct 2013.SCI
30. Guangqing Long, Weifen Wu and Gnaneshwar Nelakanti, Iterated Fast Multiscale Galerkin Methods for Eigen-Problems of Compact Integral Operators, Appl. Math. Comput., 246 (2014), 638-647. (SCI) 通讯作者
31. Zhongying Chen, Guangqing Long, Gnaneshwar Nelakanti and Yongdong Zhang, Iterated Fast Collocation Methods for Integral Equations of the Second Kind, J. Scientific Computing, 57 (2013), 502-517. (SCI) 通讯作者
32. Guangqing Long, Xiaoyuan Huang, Aimei Tan and Gnaneshwar Nelakanti, Discrete product integration methods for eigen-problems of a class of non-compact integral operators, Appl. Math. Comput., 219 (2013), 7964-7972. (SCI)通讯作者
33. Guangqing Long, Weifen Wu and Gnaneshwar Nelakanti, A fast multiscale kantorovich method for weakly singular integral equations, Numer. Algorithms,63 (2013)49-63. (SCI). 通讯作者
34. Guangqing Long, Gnaneshwar Nelakanti and Xiaohua Zhang, Iterated fast multiscale Galerkin methods for Fredholm integral equations of second kind with weakly singular kernels, Applied Numerical Mathematics, 62(2012) 201-211. (SCI). 通讯作者
35. Guangqing Long and Gnaneshwar Nelakanti, Bijaya Laxmi Panigrahi, Mitali M. Sahani, Discrete Multi-projection Methods for Eigen-problems of Compact Integral Operators,Applied Mathematics and Computation,217(2010) 3974-3984. (SCI). 通讯作者
36. Guangqing Long and Gnaneshwar Nelakanti, The Multi-projection Method for Weakly Singular Fredholm Integral Equations of The Second Kind, International Journal of Computer Mathematics, 87(2010)3254-3265. (SCI). 通讯作者
27. Yanbo Li, Yonggui Kao, Jing Xie. Robust Guaranteed Cost Observer Design for Singular Markovian Jump Time-delay Systems with Generally Incomplete Transition Probability, Abstract and Applied Analysis, vol.2014, article ID832891,11pages, 2014. (SCI,二区)
38. Yanbo Li, Peng Zhang,Yonggui Kao, Hamid Reza Karimi. Quantized State-Feedbback Stabilization for Delayed Markovian Jump Linear Systems with Generally Incomplete Transition Rates, Abstract and Applied Analysis, vol.2014, article ID961925, 9pages, 2014. (SCI,二区)
39. Yanbo Li and Yonggui Kao. Stability of Stochastic Reaction-Diffusion Systems with Markovian Switching and Impulsive Perturbations, Mathematical Problems in Engineering, vol. 2012, Article ID 429568, 13 pages, 2012. (SCI)
40. Mai  xiongfa, Bacterial Foraging Algorithm based on Quantum-Behaved Particle Swarm Optimization and Opposition-based learnin[J].Journal of Computational information Systems,2013.5,Volume9,Number3.(EI)
41. Mai Xiongf, i Ling. acterial Foraging Algorithm based on PSO with Adaptive Inertia Weigh for Solving Nonlinear Equations Systems[C].Advanced Materials Research Vols.655-657, art2.(EI)
42. G.Chen, C. Wei. A reverse Holder's inequality for alpha beta-symmetric integral and some related results.Journal of Inequalities and Applications.2015:138,SCI.通讯作者
43.G. Chen, C. Wei .A functional generalization of diamond integral Dresher’s inequality on time scales.Advances in Difference Equations,2014:324, 2014. SCI收录. 通讯作者
44.H. Liu, Da-Lin Zhang, Jianwei Chen, Qingjuan Xu. Prediction of tropical cyclone frequency with a wavelet neural network model incorporating natural orthogonal expansion and combined weights. Nat Hazards, 第65卷, 第1期, 63–78, 2013. SCI收录
45  Hexiang Liu, Da-Lin Zhang, Analysis and prediction of hazard risks caused by tropical cyclones in Southern China with fuzzy mathematical and grey models.Applied Mathematical Modelling, 第365卷, 626-637, 2012. SCI收录
46.  Z. Huang, J. Cao. T. Jiang, Dynamics of stochastic Lorenz–Stenflo system, Nonlinear Dyn. 78  (2014) 1739-1754. (SCI源刊).
47. Z. Huang, J. Cao. T. Jiang, Dynamics of stochastic Lorenz family of chaotic systems with jump, J. Math. Chem. 52 (2014) 754-774.(SCI源刊).
48 Z. Huang, W. Lei, Deterministic and Stochastic Bifurcations of the Catalytic COOxidation on Ir(111) Surfaces with Multiple Delays, Abstract and Applied Analysis, 2013, Article ID 790946, 15 pages. (SCI源刊).
49. Z. Huang,  C. Chen, Random attractions and bifurcation for the classicalRayleigh-van der Pol equations with small noise, J Math Chem. 51 (2013)2340–2353 (SCI源刊).
50. Z. Huang, C. Chen, Asymptotic Behavior of the Stochastic Rayleigh-van der Pol Equations withJumps, Abstract and Applied Analysis, 2013, 15 pages. (SCI源刊).
51 Z. Huang,  Q. Yang, J. Cao, Stochastic stability and bifurcation for the chronic state in Marchuksmodel with noise, Applied Mathematical Modelling,35 (2011) 5842-5855. (SCI源刊).
52. Z. Huang,  Q. Yang, J. Cao,  The stochastic stability and bifurcation behavior of an Internet congestion control model,Mathematical and Computer Modelling,54(2011)1954-1965. (SCI源刊).
53 Z. Huang,  Q. Yang, J. Cao, Stochastic stability and bifurcation analysis on Hopfield neural networks with noise, Expert Systems with Applications,38 (2011) 10437-10445. (SCI源刊).
54. Z. Huang,  Q. Yang, J. Cao,  A stochastic model for interactions of hot gases with cloud dropletsand raindrops, Nonlinear Analysis,12 (2011) 203-214. (SCI源刊).
55. Z. Huang,  Q. Yang, J. Cao,  Complex dynamics in a stochastic internal HIV model,Chaos, Solitons & Fractals,54(2011)954-963. (SCI源刊)
1)  Lu Sha(陆莎), Wei Zengxin, Li Lue. A trust region algorithm with adaptive cubic regularization methods for nonsmooth convex minimization, Computational Optimization and Applications, 2012(51), 551-573.  (SCI收录:904GA,EI收录)
56. Lu Sha(陆莎), Wei Zengxin, Mo Liliu. Some global convergence properties of the Wei-Yao-Liu conjugate gradient method with inexact line search, Applied Mathematics and Computation,2011(217),7132-7137.  (SCI收录:737AP,EI收录)
57.  Yuan Gonglin, Wei Zengxin, Lu Sha(陆莎),. Limited memory BFGS method with backtracking for symmetric nonlinear equations, MATHEMATICAL AND COMPUTER MODELLING, 2011(54): 367-377,  (SCI收录:756MF,EI收录)
58.  Yuan Gonglin, Lu Sha(陆莎), Wei Zengxin. A new trust-region method with line search for solving symmetric nonlinear equations,International Journal of Computer Mathematics, 2011(88),2109-2123.  (SCI收录:775LG)
59.  Gonglin Yuan, Sha Lu(陆莎), Zengxin Wei, A Modified Limited SQP Method For Constrained Optimization, Applied Mathematics, 2010(1), 8-17
60. Gonglin Yuan, Sha Lu(陆莎), Zengxin Wei, A Line Search Algorithm for Unconstrained Optimization, J.Software Engineering & Applications,  2010(3), 503-509
61. Qing-juan Xu, Jin-bao Jian. A nonlinear norm-relaxed method for finely discretized semi-infinite optimization problems.Nonlinear Dynamics,2013,73(1-2): 85-92.(SCI源刊)
62. Qing-juan Xu, Jin-bao Jian, Dao-lan Han. A Norm-Relaxed SQP Method of StronglySub-Feasible Direction for Finely DiscretizedProblems from Semi-Infinite Programming. 2011 IEEE International CSAE, 2011, 4: 456-460. (EI)
63.  Jin-bao Jian, Qing-juan Xu, Dao-lan Han. A norm-relaxed method of feasible directions for finelydiscretized problems from semi-infinite programming. European Journal of Operational Research,2008, 186: 41–62. (SCI源刊)
64. Jin-bao Jian, Qing-juan Xu, Dao-lan Han.A strongly convergent norm-relaxed method of strongly sub-feasible direction for optimization with nonlinear equality and inequality constraints. Applied Mathematics and Computation,2006,182(1): 854-870.(SCI 源刊)